# SDR UPS09M54494

- Difficulty date: January 9, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 38,928 hours, 7,521 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C TRANSFERRED FROM UPS LOG PG 062231/1, DMI D388059 - REPAIR OF DAMAGE TO LEFT SIDE TAIL PYLON AFT FAIRING.  TAIL PYLON AFT FAIRING REMOVED.  EXISTING REPAIR STRAP REMOVED.  HFEC C/O IAW DAC NDT SPM REV 13 PART 06-10-01.001 ON EXISTING TRIMMED EDGE, FOUND NO CRACK EVIDENT.  REPAIR ANGLE FAB USING MAT'L AMS 5518 0.063" THK & REPAIR SHIM FAB 0.160" THK USING MAT'L A286 CRES PLATE 0.375" THK.  REPAIR PARTS INSTALLED EN1023-09.  NR 2 ENG AFT FAIRING INSTALLED.
